# SDR ASAA0954634

- Difficulty date: March 2, 2009
- Submitted: March 7, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,319 hours, 1,870 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: 41F9003
- Part serial: 894763
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 6,319 hours, 1,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FOUND SMALL AMOUNT OF COKE PARTICLES IN AFT SUMP CHIP DETECTOR.  REMOVED AND REPLACED SCAVENGE OIL FILTER PER MM 79 21 06, NO PARTICLES FOUND IN SCAVENGE FILTER.  LEAK CHECK GOOD.
